# SDR DALA2016032902408

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Rod End
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY ON ROD END OF ANTI-FLOAT TAB PUSH ROD AT LT ELEVATOR.  ANTI-FLOAT TAB PUSH ROD ASSY AT LT ELEVATOR WAS REPLACED IAW AMM 27-30-14 AND STEP 5B AT AMM 27-30-14 WILL BE PERFORMED WITH CARD 2730-4831, JOB 001-0231 AND FREE PLAY WAS CORRECTED.
